# SDR ASAA0080256

- Difficulty date: April 24, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FAI - PRIOR TO DEPARTURE OF FLIGHT 92, CREW REPORTED THE EMERGENCY FLOOR TRACK RED LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  REPAIRED WIRING IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
